# SDR AWXA9500811

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902734
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION OUT OF LIMITS ON FLOOR BEAM UPPER CHORD BS 1640, RBL 59-BLQ, WL 208 SEVERAL AREAS.  REPAIRED FLOOR BEAM IAW 53-00-51 (MWO INTERIOR 134).  (M)
